Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tobyamg

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About tobyamg

  • Rank
    New Member
  1. This question may have been asked a few times already but I wanted advice for my specific situation. Been on 60mg a day for 5 & 1/2 months and am now clear of my Ance, it was never terrible but didn't respond to any other medication. I am now left with scars, but I'm sure they'll fade away in coming years. I've had the standard dry skin and lips, eczema here and there, but never any serious side effects until the past week and it's got me worried. In the past week I've begun to exp
  2. there is a lot less redness to my skin and a few of what looked like forming pimples on my cheeks had gone
  3. This morning I awoke to the realisation that last night I had missed a "dose" of my differin 0.1% cream, I was very worried that my skin would look awful because of this, but to my surprise it looks a lot better than it did yesterday? Is this something that can happen? And what do I do today since I missed a dose? Some other information: I've been using the differin cream alongside Oxytetracycline (2 morning, 2 night) for 2 months now and have never missed a dose of either.
×